# SDR DALA2024061406078

- Difficulty date: June 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 88,822 hours, 11,701 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Fod
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3308 DOOR 1R PIN WILL NOT STAY SECURE. CORRECTIVE ACTION: REMOVED FOD FROM DOOR PER A330 AMM 52-12. PIN NOW SECURE. (5956620)
